ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)

For citation:

Eshmamatova D. B., Tadhzieva M. A., Ganikhodzhaev R. N. Criteria for internal fixed points existence of discrete dynamic Lotka–Volterra systems with homogeneous tournaments. Izvestiya VUZ. Applied Nonlinear Dynamics, 2022, vol. 30, iss. 6, pp. 702-716. DOI: 10.18500/0869-6632-003012, EDN: OGSBSV

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
Full text PDF(En):
Article type: 

Criteria for internal fixed points existence of discrete dynamic Lotka–Volterra systems with homogeneous tournaments

Eshmamatova Dilfuza Bakhromovna, Toshkent davlat transport universiteti
Tadhzieva Mohbonu Akram khizi, National University of Uzbekistan named after Mirzo Ulugbek
Ganikhodzhaev Rasul Nabiyevich, National University of Uzbekistan named after Mirzo Ulugbek

Purpose of the work is to study the dynamics of the asymptotic behavior of trajectories of discrete Lotka–Volterra dynamical systems with homogeneous tournaments operating in an arbitrary (m − 1)-dimensional simplex. It is known that a dynamic system is an object or a process for which the concept of a state is uniquely defined as a set of certain quantities at a given time, and a law describing the evolution of initial state over time is given. Mainly in questions of population genetics, biology, ecology, epidemiology and economics, systems of nonlinear differential equations describing the evolution of the process under study often arise. Since the Lotka–Volterra equations often arise in life phenomena, the main purpose of the work is to study the trajectories of discrete dynamical Lotka–Volterra systems using elements of graph theory. Methods. In the paper cards of fixed points are constructed for quadratic Lotka–Volterra mappings, that allow describing the dynamics of the systems under consideration. Results. Using cards of fixed points of a discrete dynamical system, criteria for the existence of fixed points with odd nonzero coordinates are given in a particular case, and these results on the location of fixed points of Lotka–Volterra systems are generalized accordingly in the case of an arbitrary simplex. The main results are theorems 5–9, which allow us to describe the dynamics of these systems arising in a number of genetic, epidemiological and ecological models. Conclusion. The results obtained in the paper give a detailed description of the dynamics of the trajectories of Lotka–Volterra maps with homogeneous tournaments. The map of fixed points highlights a specific area in the simplex that is most important and interesting for studying the dynamics of these maps. The results obtained are applicable in environmental problems, for example, to describe and study the cycle of biogens.

The work was performed in the framework of the scientific study OT-F4-31 “Noncommutative modules, Leibniz algebras and polynomial cascades on simplices” of the Mirzo Ulugbek National University of Uzbekistan (2017–2020)
  1. Ganikhodzhaev RN. Quadratic stochastic operators, Lyapunov functions, and tournaments. Sbornik: Mathematics. 1993;76(2):489–506. DOI: 10.1070/SM1993v076n02ABEH003423.
  2. Shahidi FA. Doubly stochastic operators on a finite-dimensional simplex. Siberian Mathematical Journal. 2009;50(2):368–372. DOI: 10.1007/s11202-009-0042-3.
  3. Ganikhodzhaev RN, Tadzhieva MA, Eshmamatova DB. Dynamical properties of quadratic homeomorphisms of a finite-dimensional simplex. Journal of Mathematical Sciences. 2020;245(3): 398–402. DOI: 10.1007/s10958-020-04702-7.
  4. Eshmamatova D, Ganikhodzhaev R. Tournaments of Volterra type transversal operators acting in a simplex Sm−1 . AIP Conference Proceedings. 2021;2365(1):060009. DOI: 10.1063/5.0057303.
  5. Harary F. Graph Theory. Boston: Addison-Wesley; 1969. 274 p.
  6. Harary F, Palmer EM. Graphical Enumeration. Amsterdam: Elsevier; 1973. 286 p.
  7. Moon JW. Topics on Tournaments. New York: Holt, Rinehart and Winston; 1968. 112 p.
  8. Ganikhodzaev RN. Map of fixed points and Lyapunov functions for one class of discrete dynamical systems. Mathematical Notes. 1994;56(5):1125–1131. DOI: 10.1007/BF02274660.
  9. Ganikhodzhaev RN, Eshmamatova DB. Quadratic automorphisms of a simplex and the asymptotic behavior of their trajectories. Vladikavkaz Mathematical Journal. 2006;8(2):12–28 (in Russian).
  10. Poincare H. New Methods of Celestial Mechanics. Berlin: Springer; 1993. 1077 p.
  11. Nebel BJ. Environmental Science: The Way the World Works. Hoboken, New Jersey: Prentice Hall Professional; 1993. 630 p.
Available online: